# SDR IXXA06SMN099S

- Difficulty date: March 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RIGHT WING OUTBOARD INNER LEADING EDGE EXTERNAL UPPER SKIN HAS NON STANDARD REPAIR AT STATION XFS 572.500.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-1 FIG 38 TR # 57-85 DATE 11-27-2000.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21.  TRIMMED OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.063”) AND FILLER (AL 7075 T6 0.050”) IAW DC-8 SRM 57-2-1FIG 38, DC-8 SRM 57-3-3 FIG 1) ITEM “A”.   CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-2-1 FIG 38, DC8 SRM 51-1-21, DC-8 SRM 51-3-0, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1.
